Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 59, NWS Topeka, KS

June 4, 2015Brown County, Jackson County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 4, 2015, 4:43 AM CDT for Brown County, Jackson County, Kansas. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2015, 4:43 AM CDT (09:43 UTC)
Expired
Jun 4, 2015, 5:15 AM CDT
In force
32 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Brown County, KS, Jackson County, KS

The radar

The Topeka radar (KTWX), 92 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 4:47 AM CDTHAIL 0.885 W Horton, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 9.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 783 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
783 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WUUS53 KTOP 040943
SVRTOP
KSC013-085-041015-
/O.NEW.KTOP.SV.W.0059.150604T0943Z-150604T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
443 AM CDT THU JUN 4 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BROWN COUNTY IN NORTHEAST KANSAS...
  NORTHEASTERN JACKSON COUNTY IN NORTHEAST KANSAS...

* UNTIL 515 AM CDT

* AT 441 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITING...
  AND MOVING EAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  HORTON...WILLIS AND EVEREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3965 9556 3957 9556 3952 9557 3953 9572
      3971 9573 3975 9533 3965 9534
TIME...MOT...LOC 0943Z 264DEG 30KT 3963 9562

HAIL...1.00IN
WIND...<50MPH

$$

HENNECKE
2 follow-up statements
917 
WWUS53 KTOP 041000
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
500 AM CDT THU JUN 4 2015

KSC085-041010-
/O.CAN.KTOP.SV.W.0059.000000T0000Z-150604T1015Z/
JACKSON-
500 AM CDT THU JUN 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JACKSON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3965 9534 3965 9556 3957 9556 3952 9557
      3973 9556 3975 9533
TIME...MOT...LOC 1000Z 257DEG 35KT 3970 9541

$$

KSC013-041015-
/O.CON.KTOP.SV.W.0059.000000T0000Z-150604T1015Z/
BROWN-
500 AM CDT THU JUN 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BROWN COUNTY UNTIL 515 AM CDT...

AT 457 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EVEREST...AND
MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN BROWN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3965 9534 3965 9556 3957 9556 3952 9557
      3973 9556 3975 9533
TIME...MOT...LOC 1000Z 257DEG 35KT 3970 9541

HAIL...1.00IN
WIND...<50MPH

$$

HENNECKE
177 
WWUS53 KTOP 041012
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
512 AM CDT THU JUN 4 2015

KSC013-041022-
/O.EXP.KTOP.SV.W.0059.000000T0000Z-150604T1015Z/
BROWN-
512 AM CDT THU JUN 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN COUNTY WILL
EXPIRE AT 515 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3965 9534 3965 9556 3957 9556 3952 9557
      3973 9556 3975 9533
TIME...MOT...LOC 1012Z 257DEG 35KT 3973 9526

$$

HENNECKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 4:02 AM CDT, 41 minutes earlier.

Area forecast discussion, Jun 4, 4:02 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
402 AM CDT Thu Jun 4 2015

.SHORT TERM...(Today and Tonight)
Issued at 402 AM CDT THU JUN 4 2015

Another complicated short-term forecast is in place for today as
conditions will continue to be strongly influenced by mesoscale and
lingering storm-scale features.

A mid-level ridge stretched across the central U.S. with models
showing it remaining anchored over this region through the
short-term period. Water vapor imagery showed a few embedded
shortwaves that had developed along the northern edge of the ridge
axis that was helping to support the development of scattered
thunderstorms across Nebraska and far northern Kansas early this
morning. Short-range models show this early morning activity near
the KS/NE border to continue to lift just north of the border
through around sunrise before a shift in the winds aloft cause the
storms to shift southeastward and track across northeast and into
east central Kansas through mid to late morning. These morning
storms should generally remain below severe criteria as inhibition
remains in place and effective shear steadily weakens to 25-30kts,
however cannot rule out some marginally-severe hail or gusty winds
from any stronger storms. Most of the short-range models show these
morning storms weakening and diminishing by late morning/early
afternoon with a few hours of mostly dry conditions during the
afternoon hours. However, it is worth noting that both the Hi-Res
ARW/NMM are showing a few isolated storms developing during the
early/mid afternoon hours, likely initiating off of a lingering
outflow boundary, so this potential will need to be monitored
closely. Much like yesterday, the morning cloud cover should keep
temperatures fairly steady initially, but if we're able to get some
breaks in the cloud cover during the early/mid afternoon hours
(which several models are suggesting), then it shouldn't take long
for temperatures to reach into the low/mid 80s across much of the
area as the southerly low-level jet remains in place over the
region, helping to support warm-air advection into the region.  The
coolest conditions will likely be in far northeast Kansas and along
the Kansas/Nebraska border where cloud cover may linger.

Concerns then shift to later this afternoon and this evening for
additional thunderstorm development and the potential for some
strong to severe storms. The surface low pressure west of the
forecast area looks to remain in place with the associated frontal
boundary remaining fairly stationary across western Kansas into
central Nebraska. This boundary, as well as any lingering outflow
boundaries, should be the focus for additional thunderstorm
initiation as early as late this afternoon and into this evening
across north central and far northern Kansas. Whether these storms
will remain somewhat anchored along these boundaries and stay mainly
focused across northern Kansas or if these storms will morph into a
complex of storms that tracks southeastward across the CWA is still
uncertain. However, atmospheric conditions across the northern half
of the CWA should be conducive to the development of strong to
severe storms as inhibition weakens across the area by late
afternoon/early evening, MUCAPE values reach upwards of 3000-4000
J/kg, and 0-6km bulk shear values reach upwards of 30-35kts. The
low-level jet quickly increases across central Kansas late afternoon
through the evening hours with a zone of increased 0-1km helicity
values and bulk shear values across far north central and far
northeast Kansas, so cannot rule out the potential for an isolated
tornado across that region. Otherwise, main threats would be large
hail, damaging winds, and locally heavy rain. Inhibition looks to
build back in during the mid to late evening hours, so storms may
become more elevated at that time. With the cloud cover in place,
low temperatures should only drop into the mid/upper 60s.

.LONG TERM...(Friday through Wednesday)
Issued at 402 AM CDT THU JUN 4 2015

Morning convection Friday will likely lay out some boundaries across
northeast Kansas. These mesoscale boundaries will be a focus for
additional scattered thunderstorm development during the afternoon
and evening hours. Atmosphere is forecast to be unstable with CAPE
in the 3000 J/kg to 4000 J/kg range in the afternoon and evening
with no inhibition. Locally heavy rainfall will again be possible
with high precipitable water in the column and increasing theta-e
with the strengthening of the low level jet Friday night. Upper
level ridge over the Central Plains will keep northern Kansas on the
south edge of the westerlies and models continue to be consistent
with flattening the ridge Saturday night as an upper level trough
moves across the northern and Central Plains. The above feature will
move a front into northern Kansas on Sunday. Strong to severe
thunderstorms will be possible Saturday afternoon and night,
especially north of Interstate 70 where instability and shear will
be supportive of severe storms. Large hail and damaging winds along
be the main hazards. Locally heavy rainfall will continue to be a
concern Saturday night and again on Sunday. The front is still
forecast to move through the forecast area on Monday then stall over
southern Kansas Monday night before lifting northward again by
Wednesday which will keep some small chances of precipitation in the
forecast in the Monday to Wednesday period. Highs will generally be
in the 80s with lows in the 60s to lower 70s.

&&

.AVIATION...(For the 06Z TAFs through 06Z Thursday Night)
Issued at 1212 AM CDT THU JUN 4 2015

Most of the thunderstorms should remain north of the terminals through the
early morning hours. Though some model solutions show after 10Z
that scattered storms may develop southward towards the terminals.
So I left in VCTS through Thursday morning. Most of the time
ceilings should remain VFR, though if storms move near the
terminals ceilings and visibilities may drop to MVFR for a brief
time. There could be another chance for thunderstorms across the
terminals Thursday evening.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH until 10 AM CDT this morning FOR KSZ008>012-
020>024-026-036-038>040.

&&

SHORT TERM...Hennecke
LONG TERM...53
AVIATION...Gargan
Hazardous weather outlook, Jun 4, 4:41 AM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
441 AM CDT THU JUN 4 2015

KSZ008>012-020>024-026-034>040-054>056-058-059-050945-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
441 AM CDT THU JUN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED EARLY MORNING STORMS NEAR THE KANSAS/NEBRASKA BORDER
SHOULD BECOME MORE WIDESPREAD AROUND SUNRISE AND TRACK
SOUTHEAST INTO PORTIONS OF EAST CENTRAL KANSAS THROUGH THE MID TO
LATE MORNING HOURS. THESE STORMS SHOULD REMAIN BELOW THE SEVERE
LIMITS...HOWEVER CANNOT RULE OUT SOME SMALL HAIL OR GUSTY WINDS
FROM ANY STRONGER STORMS. LOCALLY HEAVY RAIN AND FLOODING WILL BE
POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT FOR
AREAS ALONG AND NORTH OF INTERSTATE 70 THROUGH 10 AM.

ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED LATE THIS
AFTERNOON THROUGH THIS EVENING ACROSS NORTH CENTRAL AND FAR
NORTHERN KANSAS BEFORE SHIFTING SOUTHWARD THROUGH THE EVENING AND
EARLY OVERNIGHT HOURS. STRONG TO SEVERE STORMS WILL BE POSSIBLE
WITH THIS ACTIVITY...ESPECIALLY NORTH OF INTERSTATE 70...WITH
LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN BEING THE
PRIMARY THREATS. ALSO CANNOT RULE OUT THE THREAT FOR AN ISOLATED
TORNADO ACROSS FAR NORTH CENTRAL AND FAR NORTHEAST KANSAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

CHANCES FOR THUNDERSTORMS WILL CONTINUE FRIDAY THROUGH SUNDAY
ACROSS THE OUTLOOK AREA. MANY OF THE FORECAST DETAILS WILL BE
DRIVEN BY STORMS FROM THE PREVIOUS DAY...INCREASING UNCERTAINTY IN
THE FORECAST.

THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY NIGHT AND AGAIN
SATURDAY AND SATURDAY NIGHT WITH THE BEST CHANCES NEAR AND NORTH
OF INTERSTATE 70. THESE STORMS COULD BE SEVERE AND PRODUCE
DAMAGING WINDS...HAIL...AND HEAVY RAINFALL. FLASH FLOODING AND
FLOODING OF STREAMS AND CREEKS IS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED ACROSS PORTIONS OF NORTH CENTRAL AND
NORTHEAST KANSAS LATE THIS AFTERNOON THROUGH THIS EVENING.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Special weather statement, Jun 4, 1:57 AM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
157 AM CDT THU JUN 4 2015

KSZ008-040730-
REPUBLIC-
157 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN REPUBLIC COUNTY...

THROUGH 230 AM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 15 MPH
ACROSS PORTIONS OF SOUTHWESTERN REPUBLIC COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
PEA TO PENNY SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE NORWAY AND SCANDIA.

&&

LAT...LON 3984 9773 3965 9764 3965 9793 3984 9793
TIME...MOT...LOC 0656Z 236DEG 15KT 3967 9782

GARGAN
Special weather statement, Jun 4, 2:15 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
215 AM CDT THU JUN 4 2015

KSZ012-040745-
BROWN-
215 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BROWN COUNTY...

THROUGH 245 AM CDT...A THUNDERSTORM WILL MOVE EAST AT 10 MPH ACROSS
PORTIONS OF NORTHWESTERN BROWN COUNTY. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE RESERVE.

&&

LAT...LON 3996 9542 3995 9574 4000 9578 4000 9543
TIME...MOT...LOC 0715Z 255DEG 8KT 4000 9562

HENNECKE
Special weather statement, Jun 4, 2:45 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
245 AM CDT THU JUN 4 2015

KSZ012-040815-
BROWN-
245 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BROWN COUNTY...

THROUGH 315 AM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 15 MPH
ACROSS PORTIONS OF NORTH CENTRAL BROWN COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE RESERVE.

&&

LAT...LON 3996 9547 3995 9574 4000 9576 4001 9576
      4000 9546
TIME...MOT...LOC 0745Z 246DEG 13KT 3999 9560

HENNECKE
Special weather statement, Jun 4, 3:08 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
308 AM CDT THU JUN 4 2015

KSZ011-012-040845-
BROWN-NEMAHA-
308 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NEMAHA AND WEST
CENTRAL BROWN COUNTIES...

THROUGH 345 AM CDT...A THUNDERSTORM WILL MOVE EAST AT 20 MPH ACROSS
PORTIONS OF EAST CENTRAL NEMAHA AND WEST CENTRAL BROWN COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS
THAT COULD BE AFFECTED INCLUDE FAIRVIEW AND POWHATTAN.

&&

LAT...LON 3991 9562 3975 9556 3967 9593 3980 9599
TIME...MOT...LOC 0809Z 251DEG 21KT 3977 9582

HENNECKE
Special weather statement, Jun 4, 3:45 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
345 AM CDT THU JUN 4 2015

KSZ012-040915-
BROWN-
345 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BROWN COUNTY...

THROUGH 415 AM CDT...A THUNDERSTORM WILL MOVE EAST AT 15 MPH ACROSS
PORTIONS OF CENTRAL BROWN COUNTY. NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
POWHATTAN.

&&

LAT...LON 3989 9555 3976 9549 3972 9571 3981 9577
TIME...MOT...LOC 0845Z 250DEG 13KT 3978 9568

HENNECKE
Special weather statement, Jun 4, 4:34 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
434 AM CDT THU JUN 4 2015

KSZ012-024-041000-
BROWN-JACKSON-
434 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON AND
SOUTHWESTERN BROWN COUNTIES...

THROUGH 500 AM CDT...A THUNDERSTORM WILL MOVE EAST AT 30 MPH ACROSS
PORTIONS OF NORTHEASTERN JACKSON AND SOUTHWESTERN BROWN COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS
THAT COULD BE AFFECTED INCLUDE KICKAPOO RESERVATION...WHITING...
HORTON AND WILLIS.

&&

LAT...LON 3974 9547 3965 9545 3965 9556 3957 9556
      3954 9557 3953 9578 3957 9579 3970 9579
TIME...MOT...LOC 0934Z 263DEG 25KT 3961 9572

HENNECKE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 12:27 AM CDTSpecial Weather StatementTOPCloud33 min
Jun 4, 12:55 AM CDTSpecial Weather StatementTOPBrown35 min
Jun 4, 1:00 AM CDTSpecial Weather StatementTOPRepublic30 min
Jun 4, 1:29 AM CDTSpecial Weather StatementTOPCloud31 min
Jun 4, 1:46 AM CDTSpecial Weather StatementTOPBrown29 min
Jun 4, 1:47 AM CDTSpecial Weather StatementTOPBrown28 min
Jun 4, 1:57 AM CDTSpecial Weather StatementTOPRepublic33 min
Jun 4, 2:15 AM CDTSpecial Weather StatementTOPBrown30 min
Jun 4, 2:45 AM CDTSpecial Weather StatementTOPBrown30 min
Jun 4, 3:08 AM CDTSpecial Weather StatementTOPBrown37 min
Jun 4, 3:45 AM CDTSpecial Weather StatementTOPBrown30 min
Jun 4, 4:34 AM CDTSpecial Weather StatementTOPBrown26 min
Jun 4, 4:46 AM CDTSpecial Weather StatementTOPBrown29 min
Jun 4, 7:07 AM CDTSpecial Weather StatementTOPWashington23 min
Jun 4, 7:09 AM CDTSpecial Weather StatementTOPCloud36 min
Jun 4, 7:13 AM CDTSevere Thunderstorm WarningTOPCloud, Republic47 min
Jun 4, 7:29 AM CDTSpecial Weather StatementTOPWashington46 min
Jun 4, 7:36 AM CDTSpecial Weather StatementTOPCloud24 min
Jun 4, 7:44 AM CDTSpecial Weather StatementTOPCloud31 min
Jun 4, 7:51 AM CDTSpecial Weather StatementTOPCloud24 min
Jun 4, 8:13 AM CDTSpecial Weather StatementTOPClay47 min
Jun 4, 8:55 AM CDTSpecial Weather StatementTOPMarshall, Pottawatomie, Riley50 min
Jun 4, 9:11 AM CDTFlash Flood WarningTOPBrown4 hr
Jun 4, 9:49 AM CDTSpecial Weather StatementTOPPottawatomie41 min
Jun 4, 10:39 AM CDTSpecial Weather StatementTOPJefferson51 min
Jun 4, 10:59 AM CDTSpecial Weather StatementTOPClay46 min
Jun 4, 11:49 AM CDTSpecial Weather StatementTOPPottawatomie, Riley26 min
Jun 4, 12:01 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley, Wabaunsee29 min
Jun 4, 12:33 PM CDTSpecial Weather StatementTOPWabaunsee27 min
Jun 4, 1:15 PM CDTAreal Flood WarningTOPBrown9 hr
Jun 4, 1:15 PM CDTSevere Thunderstorm WarningTOPOsage, Shawnee, Wabaunsee45 min
Jun 4, 1:58 PM CDTSevere Thunderstorm WarningTOPOsage28 min
Jun 4, 2:18 PM CDTRiver Flood WarningTOPMarshall26 days
Jun 4, 2:18 PM CDTRiver Flood WarningTOPMarshall64 hr
Jun 4, 2:18 PM CDTRiver Flood WarningTOPWashington3 days
Jun 4, 3:20 PM CDTRiver Flood WarningTOPMarshall4 days
Jun 4, 4:23 PM CDTRiver Flood WarningTOPNemaha36 hr
Jun 4, 6:34 PM CDTSpecial Weather StatementTOPMarshall26 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.